# SDR ASAA2018062625214

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,187 hours, 11,487 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON IN FLIGHT. GROUNDED - YES. CYCLED SWITCH OFF FOR 3 MINUTES IN ACCORDANCE WITH QRH. LIGHT DID NOT COME BACK ON WHEN SWITCH WAS RETURNED TO ON.
